Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Modified Projective Synchronization of Different Hyperchaotic Systems

Year:    2009

Journal of Information and Computing Science, Vol. 4 (2009), Iss. 1 : pp. 17–25

Abstract

This paper first discusses the structure of abstract smoothing splines associated with bounded linear operators. The minimum-norm property and the representation of the operator smoothing spline are obtained by introducing a new inner product. Then the smoothing approximate solution with interpolating errors of operator equation T x=y is studied, and the error estimates are also given.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22759

Journal of Information and Computing Science, Vol. 4 (2009), Iss. 1 : pp. 17–25

Published online:    2009-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    9

Keywords: